# SDR KCSA2020060952603

- Difficulty date: May 26, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N739DH
- Make and model: Boeing 767324
- Aircraft serial: 27392
- Aircraft time: 89,390 hours, 17,536 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Eadi
- Part number: 6227998003
- Part serial: 121190
- Condition: Failed
- Location: Captain'S
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

ADI INOP LIGHT SMOKE AND FUMES OBSERVED.  REMOVED AND REPLACED CAPTAINS EADI IAW B767 AMM 34-22-03 OPS CHECK GOOD.  PERFORMED AIRCRAFT SYSTEM OIL SMOKE/FUME CONTAMINATION MAINTENANCE PRACTICES IAW B767 AMM 21-00-21. NO FURTHER DEFECTS NOTED.
